# SDR CA130704003

- Difficulty date: June 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 19,356 hours
- Engine: Pwa PT6A28
- Propeller: Mcauly 4HFR34C652
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Diaphragm
- Part number: 310334701
- Condition: Torn
- Location: Bleed Valve
- Part time: 4,457 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APROACH, THE PILOT FOUND THAT THE LT ENGINE POWER WAS LOW.  AFTER A GROUND RUN IT APPEAR THAT THIS ENGINE WAS UNDER POWER.  BLEED VALVE HAS BEEN REMOVE AND THE DIAPHRAGM FOUND TEAR WERE IT NORMALLY BEND.  PART HAS BEEN REPLACE AND ACFT RETURN IN SERVICE.  BLEED VALVE WAS INSTALLED ON SN:PCE-PG0173 ENGINE TIME SINCE O/H 4457.4 INSTALLED ON DECEMBER 2008.  TOTAL AIRFRAME TIME 19518.4, CYCLE 17056.
